Toggle Main Menu Toggle Search

ePrints

Rational disinvestment

Lookup NU author(s): Dr Angela Bate, Dr Danny Ruta

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Donaldson C, Bate A, Mitton C, Dionne F, Ruta D

Publication type: Editorial

Journal: QJM

Year: 2010

Volume: 103

Issue: 10

Pages: 801-807

ISSN (print): 1460-2725

ISSN (electronic): 1460-2393

Publisher: Oxford University Press

URL: http://dx.doi.org/10.1093/qjmed/hcq086

DOI: 10.1093/qjmed/hcq086


Actions

    Link to this publication


Share